# SDR UPS97823770

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723981
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FITTING AT F/S 1766 STR 30L CORROSION REMOVAL WENT OUT OF LIMITS ON N/R 688450.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
